# SDR FDEA202107021661

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N842252
- Condition: Corroded
- Location: Bs 320 S17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RIGHT SIDE TUNNEL AREA WEB LOWER SURFACE HAS CORROSION AT BS320   STR17R AS MARK. REMOVED .003" CORRODED MATERIAL FROM ORIGINAL .040" MATERIAL THICKNESS.   REMAINING .037" MATERIAL THICKNESS FOUND TO BE WITHIN LIMITS IAW B757 SRM 53-10-15-1A.   APPLIED ALODINE, PRIMER, AND PAINT IAW B757 AMM 51-21-15-7.
